# SDR 98ZZZX4526

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2322K
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0574
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 77844002
- Condition: Broken
- Location: Bs 134
- Part time: 4,133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE PULLEY CLUSTER LOCATED AT STA 134.0, WAS FOUND BROKEN OFF ITS BRACKETS AND SITTING ON BOTTOM OF FUSELAGE.  RUDDER, ELEVATOR, AND ELEVATOR TRIM CABLES PASS UNDER THIS PULLEY CLUSTER.  THE CABLES RUBBED AGAINST THE BULKHEAD AT STA 134.0, BUT DID NOT APPEAR DAMAGED.  BRACKETS 77844-003 AND 77844-002 BROKE WHERE THE PULLEY CLUSTER BOLT 401-367 PASSES THROUGH.  BOLT WAS ALSO SLIGHTLY BENT.  SUBMITTER STATED COULD NOT DETERMINE AT THIS POINT WHAT CAUSED BRACKET FAILURE.  POSSIBLY FATIGUE, CABLE OVERTENSION, OR MECHANICS KNEE, ETC.  SUGGEST CLOSE INSPECTION OF THIS AREA DURING ANNUAL OR 100-HOUR.
